I am on 50 mg of Vyvanse at the moment and I work a busy schedule. I am a 37 year old who is new to these types of medications. I started on Strattera and switched to Vyvanse. I take the medication very early in the morning because I work from 6-3. I usually take the meds about 5:30 am and it takes about an hour to take affect. The medication works great but every day like clockwork I feel exhausted around 2:30. This is a problem being I am a father of two and I hate being exhausted for the rest of the day. Does anyone have any suggestions for me?
Why does my Vyvanse make me so tired?
Question posted by Terrancelanigan on 8 May 2018
Last updated on 9 February 2020 by Robdrugscom
My Dr recommended taking a 150mg dose of Bupropion hcl [ generic for Wellbutrin (sp)] along with my 30mg dose of Vyvanse daily; to help with my afternoon drain of energy/lack of focus. However, I do have ADD as opposed to ADHD and it didn't seem to help me. But it may be something you could ask your Dr to try.
I have not started taking Vyvanse yet but will be starting soon. I've been doing some research on what to expect and came across you post. From what I have read Vyvanse can have a crash effect for some people, similar to a crash from caffeine. It seems like some people have to play with the timing of when they take the medicine in order for them to not have the crash effect. If you search for Vyvanse crash you can read some people experiences that sound similar to yours.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.